# SDR CALA2012090400560

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 52,759 hours, 7,494 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 30085
- Condition: Inoperative
- Location: Flight Deck
- Part time: 34,299 hours, 4,633 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WILL NOT TEST,  REPLACED PORTABLE FLT DECK EMERGENCY EXIT SIGN L286 AND LIGHT MOUNTING PLATE M744.  IAW WDM 33-51-11, OPS CHECKED NORMAL.
